# SDR SWAA117142

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 52,593 hours, 42,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING I/B AFT FLAP DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
